# SDR AALA202109033670

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE340004
- Part serial: 1033
- Condition: No Test
- Location: Pax Door
- Part time: 59,249 hours, 34,448 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DID NOT PASS OPERATIONAL TEST PASSENGER CREW DOOR 832 DAMPING FUNCTION AT AFT GALLEY AREA. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA PER AMM 52-13-14-400-001-B.
